Periodic resolutions for certain finite groups

Dave Benson

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)46-64
Number of pages19
JournalInternational Electronic Journal of Algebra
Volume6
Publication statusPublished - 2009

Keywords

  • free resolution
  • periodic finite group

Cite this

Periodic resolutions for certain finite groups. / Benson, Dave.

In: International Electronic Journal of Algebra, Vol. 6, 2009, p. 46-64.

Research output: Contribution to journalArticle

@article{0d5d92a1107c4fa580302b663620eb0e,
title = "Periodic resolutions for certain finite groups",
keywords = "free resolution, periodic finite group",
author = "Dave Benson",
year = "2009",
language = "English",
volume = "6",
pages = "46--64",
journal = "International Electronic Journal of Algebra",
issn = "1306-6048",
publisher = "Hacettepe University",

}

TY - JOUR

T1 - Periodic resolutions for certain finite groups

AU - Benson, Dave

PY - 2009

Y1 - 2009

KW - free resolution

KW - periodic finite group

M3 - Article

VL - 6

SP - 46

EP - 64

JO - International Electronic Journal of Algebra

JF - International Electronic Journal of Algebra

SN - 1306-6048

ER -